# SDR SIMA20160228003

- Difficulty date: February 28, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 32,466 hours, 23,104 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, BELOW 50 KTS WE RECEIVED A RT PACK AUTO FAIL MSG ON ED 1.  A LOW SPEED ABORT AT 68,000 LBS TAKEOFF WEIGHT.  THE MSG WENT AWAY AFTER THRUST LEVERS WERE RETURN TO IDLE.  DEFERRED CABIN TEMP CONTROL SYS AUTO MODE.  M PROCEDURES COMPLIED WITH IAW 21-64.
